# SDR AALA20140826005

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,973 hours, 13,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML7265
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 5B EMER LIGHT INOPERATIVE.  REPLACED LAMP.  OPERATIONS CHECKED NORMAL.
